VOL. 165 · NO. 2 | 1 February 2016
 
VIEW ALL ABSTRACTS +
Frontmatter
Duke Math. J. 165 (2), (1 February 2016)
No abstract available
Articles
Johannes Nicaise, Chenyang Xu
Duke Math. J. 165 (2), 217-243, (1 February 2016) DOI: 10.1215/00127094-3165648
KEYWORDS: Motivic zeta functions, minimal model program, Berkovich spaces, 14E30, 14E18, 14G22, 14B05, 14D06
Joël Bellaïche, Mladen Dimitrov
Duke Math. J. 165 (2), 245-266, (1 February 2016) DOI: 10.1215/00127094-3165755
KEYWORDS: weight one modular forms, weight $1$ modular forms, deformations of Galois representations, eigencurve, 11F33, 11F11, 11F80
Jinpeng An
Duke Math. J. 165 (2), 267-284, (1 February 2016) DOI: 10.1215/00127094-3165862
KEYWORDS: badly approximable vector, Schmidt’s game, 11J13, 11J83, 11K60, 11K55
S. Garibaldi, V. Petrov, N. Semenov
Duke Math. J. 165 (2), 285-339, (1 February 2016) DOI: 10.1215/00127094-3165434
KEYWORDS: linear algebraic groups, twisted flag varieties, Rost invariant, Chow motives, equivariant Chow groups, 20G15, 14C15, 20G41
Camille Horbez
Duke Math. J. 165 (2), 341-369, (1 February 2016) DOI: 10.1215/00127094-3166308
KEYWORDS: $\operatorname {Out}(F_{N})$, Random walks, Poisson boundary, 20F65, 60B15
Julien Marché, Maxime Wolff
Duke Math. J. 165 (2), 371-412, (1 February 2016) DOI: 10.1215/00127094-3166522
KEYWORDS: mapping class groups, Character varieties, ergodicity, 58D29, 57M05, 20H10, 30F60
Shin-Ya Koyama
Duke Math. J. 165 (2), 413-415, (1 February 2016) DOI: 10.1215/00127094-3481590
No abstract available
Backmatter
Duke Math. J. 165 (2), (1 February 2016)
No abstract available
Back to Top